MathSciNet Relay Station
MathSciNet bibliographic data
MR678488 58D25 (35K99 81E10)
Ginibre, J.; Velo, G. The Cauchy problem for the ${\rm O}(N),\,{\bf C}{\rm P}(N-1),$ and $G\sb{{\bf C}}(N,\,p)$ models. Ann. Physics 142 (1982), no. 2, 393–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement